MathSciNet Relay Station
MathSciNet bibliographic data
MR1637074 (2001g:58028) 58E20 (58B25)
Gomez, Rodrigo P. A finiteness theorem for harmonic maps into Hilbert Grassmannians. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1741–1753.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement